Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On continuously semimetrizable and stratifiable spaces


Author: Carlos J. R. Borges
Journal: Proc. Amer. Math. Soc. 24 (1970), 193-196
MSC: Primary 54.35
DOI: https://doi.org/10.1090/S0002-9939-1970-0250266-7
MathSciNet review: 0250266
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. J. R. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16. MR 32 #6409. MR 0188982 (32:6409)
  • [2] J. G. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-125. MR 24 #A1707. MR 0131860 (24:A1707)
  • [3] H. Cook, Cartesian products and continuous semimetrics, Topology Conference at Arizona State University, Tempe, Ariz., 1967 (Editor: E. Grace).
  • [4] R. W. Heath, A regular semimetric space for which there is no semimetric under which all spheres are open, Proc. Amer. Math. Soc. 12 (1961), 810-811. MR 23 #A2862. MR 0125562 (23:A2862)
  • [5] -, A paracompact semimetric space which is not an $ {M_3}$-space, Proc. Amer. Math. Soc. 17 (1966), 868-870. MR 33 #3256. MR 0195051 (33:3256)
  • [6] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 16, 1136. MR 0070144 (16:1136c)
  • [7] B. T. Sims, Note on an example of Heath, Amer. Math. Monthly 70 (1963), 854-855.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.35

Retrieve articles in all journals with MSC: 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0250266-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society